The Rochester Police Department issued a warning Saturday afternoon in response to an increase in overdose calls.

Officers responded to at least three overdoses, one fatal, in a period of about 16 hours between Friday evening and Saturday morning.

A 38-year-old man was found dead around 8:40 a.m. Saturday. Witnesses told police the man "appeared high" the night before, a news release from the department stated. Around 10:50 a.m. that same day, officers were able to revive a 22-year-old man with Narcan. The opioid-overdose reversal drug is known generically as naloxone.

The Minnesota Department of Health encourages Minnesotans to have naloxone on hand for themselves, family members, or anyone else at risk of an overdose, according to doesofreality.com. The site is published by the Minnesota Attorney General's Office. Naloxone is available without a prescription in the state from pharmacy chains like CVS and Walgreens.

On Friday evening, officers responded to a report of a methamphetamine overdose and a heroin overdose.

Newsletter signup for email alerts

This is not the first time in recent months the City of Rochester has seen an uptick in overdoses. On Feb. 5, police issued a warning after two men, an 18-year-old and a 22-year-old, died from apparent drug overdoses. At the time, police said at least one of the men was believed to have taken a pill shaped and imprinted like oxycodone, but may have contain fentanyl.

RELATED STORY:Rochester Police Department issues drug warning after deaths

Physical signs of an opioid overdose include extremely pale face that is clammy to the touch, slowed or stopped breathing, limp body, blue or purple fingernails or lips, vomiting, cannot be woken from sleep, unable to speak, slow heartbeat and/or low blood pressure.

If someone is overdosing, call 911 immediately. Minnesota has a Good Samaritan Law protecting people from being charged or prosecuted if they act in good faith while seeking medical assistance for someone who is overdosing.